# SDR UIEA2018121982877

- Difficulty date: December 18, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,770 hours, 20,072 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG CABIN ALT AUTO 1 ( PERFORMED CABIN PRESSURE CONTROLLER BITE TEST NO FAULT NOTED I.A.W FIM 21-31 FT 809 CABIN PRESSURE SYSTEM 1 WORKS GOOD  )
